A characterization of convex cones of matrices with constant regular inertia

Nir Cohen, Izchak Lewkowicz

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

Let A be a convex cone of n×n matrices. In this paper, we present a necessary and sufficient condition for A to contain matrices with a constant regular inertia, based on a version of the Lyapunov equation. The condition involves only the normalized extreme points of A. This extends a previous paper by the authors, where a robust stability criterion for A was obtained.

Original languageEnglish
Pages (from-to)23-33
Number of pages11
JournalLinear Algebra and Its Applications
Volume318
Issue number1-3
DOIs
StatePublished - 15 Oct 2000

Keywords

  • Constant inertia
  • Convex and polygonal cones
  • Convex invertible cones
  • Stability

Fingerprint

Dive into the research topics of 'A characterization of convex cones of matrices with constant regular inertia'. Together they form a unique fingerprint.

Cite this